2 doctors weighed in:

I am taking Biaxin (clarithromycin) and it is causing me to have awful back pain. What can I take to lessen this back pain?

2 doctors weighed in
Dr. Susan Rhoads
Family Medicine
1 doctor agrees

In brief: Stop the drug!

If you have new symptoms after starting any drug, there is a chance that it is due to the new med.
Sometimes medication side effects can be very serious, sometimes minor. Awful back pain fits into the category of a serious side effect. Call your doctor today, or stop the medicine until you can talk to the person who prescribed it. Get seen for the back pain today, too.

In brief: Stop the drug!

If you have new symptoms after starting any drug, there is a chance that it is due to the new med.
Sometimes medication side effects can be very serious, sometimes minor. Awful back pain fits into the category of a serious side effect. Call your doctor today, or stop the medicine until you can talk to the person who prescribed it. Get seen for the back pain today, too.
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Read more answers from doctors